EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Nov 08
Show Filter
07:45 - 17:00 555 mins
Main agenda
Registration open
more

Entrance Level, East Lobby

07:45 - 10:30 165 mins
Main agenda
Continental Breakfast
more

Level 2, Hall B

07:45 - 17:00 555 mins
Main agenda
Exhibition Open
more

Level 2, Hall B

08:00 - 17:00 540 mins
Main agenda
One-to-one Meetings
more

Level 1, Hall A

09:00 - 10:00 60 mins
Main agenda
The Big Data promise for emerging biopharma
  • Moderator Murray Aitken - Senior VP and Executive Director, IQVIA
  • Panelist Kevin Cheng - Partner, MVM Partners LLP
  • Panelist Robert Kotchie - VP, Real-World Insights, IQVIA
  • Panelist Frank Wagner - CEO and CSO, Charité Research Organization
more

Level 3, Room M1

Emerging biopharma companies face new opportunities to create value in an asset in their scientific programs and commercialization planning due to the growing amounts of available digital information. Translating this promise into tangible improvements—securing funding, planning and executing clinical trials and product launch, exploring deal options and strategic arrangements—and delivering on lower risk, increased efficiency, and high program value, remains a daunting challenge for most. This panel will discuss approaches that are already available to bring the big data promise to emerging biopharma companies seeking to advance the value of their asset from clinical development, to exit, or commercialization. Insights will be shared from the perspectives of investors, emerging biopharma managers, clinical study experts and practitioners skilled in the development and application of real world insight to life science companies. The panel will provide guidance on the areas of promise, the pitfalls to avoid, and the rewards that can be expected for emerging biopharma.

10:15 - 11:15 60 mins
Main agenda
Advancing precision medicine via novel digital solutions
  • Moderator Jutta Heix - International Advisor, Oslo Cancer Cluster
  • Panelist Erwin Böttinger - Head, Digital Health Center, Professor for Digital Health, Hasso-Plattner-Institute GmbH and Universität Potsdam
  • Panelist Klaus Stoeckemann - Managing Partner, Peppermint VenturePartners
  • Panelist Richa Wilson - Associate Director, Digital and Personalized Health Care, Roche Partnering
more

Level 3, Room M1

In the era of precision medicine massive amounts of structured and unstructured data are accumulated per patient and medical data are expected to double every 73 days by 2020. Big Data is becoming a major topic for the biopharma industry which is characterized by a low level of digitization compared to other sectors.

Adopting digital technologies is a prerequisite for gaining actionable insights from health and disease related data and to deliver on the promises of precision medicine. Global tech companies are investing heavily into novel ventures and initiatives and BigPharma is scaling up their digitalization efforts. Smaller players as start-ups and biotechs have limited resources and capabilities to implement novel digital solutions, however need to do so to advance and improve their R&D efforts.  The PERMIDES EU Project aims to accelerate the digitalization of biopharma SMEs via connecting them to suitable bioinformatics and IT partners and funding joint innovation projects.

The session will discuss trends, challenges and opportunities associated with the digitalization of the biopharma value chain. Speakers with complementary backgrounds and expertise will share their insights and discuss with SMEs pitching their case studies and innovation projects facilitated via PERMIDES.

11:15 - 11:45 30 mins
Main agenda
PERMIDES Project Pitches
  • Presenter Vedrana Högqvist-Tabor - Founder and CEO, Boost Health
  • Presenter Thiemo Huuk - Co-CEO and Co-Founder, GoSilico
  • Presenter Arnaud Peyronnier - Director, Business Development, Inovotion
  • Presenter Marco Roccato - Customer Project Manager, MediSapiens and Sprint Bioscience
  • Presenter Marius Yildiz - CEO, Avergen
more

Level 3, Room M1

Five SMEs benefiting from PERMIDES Innovation Voucher funding will present short (5-minute) case studies describing the challenge that is addressed in the respective PERMIDES project and how the biopharma and IT partner jointly embarked on it. The pitches will illustrate how challenges along the biopharma value chain can be overcome via novel digital solutions.

  • Avergen Pharmaceuticals GmbH & BioSolve IT - Automated Linker Selection for a Protein-Protein Interaction Inhibitor Drug Discovery Platform 
  • Cevec Pharmaceuticals GmbH & GoSilico - VLP purification using modelling approaches
  • INOVOTION & Agilab - InOvo Test Controller
  • Medisapiens - projects with different Biopharma partners
  • VLM Health & TimeWell Spent AB – Patient App development - personal insights for people with autoimmune conditions
12:00 - 13:00 60 mins
Main agenda
Digitization of chronic condition management
  • Moderator Tracy Mayne - Head, Medical Affairs Strategic Research, Purdue Pharma
  • Panelist Lukasz Koltowski - CEO, HealthUp (MySpiroo)
  • Panelist Tomas Landh - Innovation Sourcing VP, Senior Principal Scientist, Novo Nordisk
  • Panelist Rana Lonnen - Head Search and Evaluation Strategic Venture Capital, Novartis Pharma
more

Level 3, Room M1

Life spans are increasing but so is the number of people living with conditions that require constant management outside of a hospital environment. From drug regimens to glucose monitoring, pain management to physical therapies, patients themselves are becoming more involved in their own treatment. Practioners and companies are developing ways to facilitate not only greater patient control over their own condition, but also tools and systems to manage chronic conditions effectively as well. This panel will explore some of these developments and the experience of the companies and organizations engaged in this space.

09:00 - 12:00 180 mins
Main agenda
Company Presentations
more

Level 3, Rooms M2, M3, M6

Early stage projects, innovative startups, established biotech or midsize pharma companies present their innovative assets or ideas directly in front of real decision makers. Learn more

10:05 - 10:25 20 mins
Main agenda
Break and Breathe
more

Level 3, Room M8

Enhance your conference experience by using simple breathing techniques, movement and light stretches in order to charge your body and mind for better decision making and more energy throughout the day.

Open to all. No prerequisites required. Standing and seated positions only.


10:30 - 11:30 60 mins
Main agenda
Taking a look at the softer side of negotiation
  • Speaker Anjan Aralihalli - CBO, GLyPharma Therapeutic
more

Level 3, Room M4

This short and concise session will examine the “softer side of negotiation” providing you with deeper insights into the human mind during negotiations, better assisting you in future deals. Most professionals focus on the process, tactics and the importance of uncovering important insights into the other party's needs.  This brief presentation will provide examples showing that things are not always as they appear and the human mind does not always think rationally and logically.

The following areas will be discussed during the session

  • Confirmation bias
  • Overconfidence
  • Competitor's neglect
  • Risk and loss aversion
  • Fairness and anchoring
  • The importance of influence and persuasion skills
12:00 - 13:00 60 mins
Main agenda
Out-Licensing presentations: One is not enough
  • Carlos Velez - Founder and Managing Partner, Lacerta Bio
more

Level 3, Room M4

This session will provide a detailed description of what out-licensing presentations should look like. While many companies and universities create one standard “deck” for out-licensing, it is clear that one presentation is not enough for all meetings and conferences. This presentation will provide a framework for the multiple presentations you need, including presentation outlines and examples of key slides.

The following areas will be discussed during the session

  • Why out-licensing is a challenge
  • Why improved presentations can increase the probability of continuing the conversation
  • Why one presentation is not sufficient
  • How many presentations you need, and how to prepare them
  • The extra document which is critical to securing meetings at conferences with potential partners
11:05 - 11:25 20 mins
Main agenda
Break and Breathe
more

Level 3, Room M8

12:00 - 14:00 120 mins
Main agenda
Luncheon
more

Level 2, Hall B; Hall 2 (access via Hall B)

16:30 - 17:30 60 mins
Main agenda
Closing Reception: Thank you, Berlin - Welcome to Copenhagen!
more

Level 2, Hall B, Booth #69

17:30 - 20:00 150 mins
Main agenda
Tour to Bayer AG Headquarters
more

The Pharmaceuticals Division of Bayer AG is headquartered in Berlin. We market our products in more than 100 countries, and generate sales of more than €15 billion. More than 40.000 members of staff currently work for Bayer's Pharmaceuticals Division worldwide—around 7,700 in research and development alone. We aim to improve people’s quality of life with our products. To achieve this, we concentrate on the research and development of innovative drugs and novel therapeutic approaches—Berlin is one of our R&D sites. 

You are cordially invited to take part on a tour on our campus in Berlin Wedding. You will visit our high-throughput screening facilities and our incubator the CoLaborator. The tour is facilitated by our R&D experts and accompanied by representatives of the business development and licensing team. Impressions and questions can be discussed afterwards over drinks and snacks.

The tour is free and offered in English.

Please note that the number of participants per tour is limited. 

To register, please send an email to business.development@bayer.com


Meeting point: 

Main entrance CityCube Berlin, 14055 Berlin, Germany